MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number PP1208DL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Frequency / Polyuria (2275); Deformity/ Disfigurement (2360); Abdominal Distention (2601); Dysuria (2684); Constipation (3274); Sexual Dysfunction (4510); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the mesh was implanted during a left inguinal hernia repair using the lichtenstein technique.The procedure involved a horizontalized left inguinal incision under locoregional anesthesia, opening of the fascia of the great oblique, dissection of the cord, resection of an external oblique hernia sac with peritoneal closure, placement and fixation of the prosthetic plate, and closure of the fascia and skin.Following the procedure, the patient experienced permanent stretching sensations on the left operated side, sensations of swelling that were flat to the touch, burning sensation in the urethra when ejaculating, rapid and intense pain when ejaculating, a feeling of having to urinate with slight pain in the prosthesis area despite an empty bladder, and constipation relieved by massaging at the level of the scar with an associated feeling of swelling.The patient also reported an inability to wear a tight pants belt without pain and apparent swelling at the lower abdomen on the left side.There was a temporary penis deformity after the operation, which resolved spontaneously, and intermittent pain on the operation side during the day for no apparent reason.It was noted that surgical intervention was done.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24421560
Report Number9615742-2026-00217
Device Sequence Number5878372
Product Code FTL
UDI-Device Identifier10884521177659
UDI-Public(01)10884521177659(17)241031(10)STJ2945X
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberPP1208DL
Device Catalogue NumberPP1208DL
Device Lot NumberSTJ2945X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/23/2026
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale